If you need an accessible version of this item please contact JSTOR User Support

Complementary Rational Numbers

Maurice Shrader-Frechette
Mathematics Magazine
Vol. 51, No. 2 (Mar., 1978), pp. 90-98
DOI: 10.2307/2690144
Stable URL: http://www.jstor.org/stable/2690144
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Complementary Rational Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96
  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98